RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2007, Volume 346, Pages 119–130 (Mi znsl91)  

This article is cited in 1 scientific paper (total in 2 paper)

To solving multiparameter problems of algebra. 10. Computing zeros of a scalar polynomial

V. N. Kublanovskaya

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: The paper considers the problem of computing zeros of scalar polynomials in several variables. The zeros of a polynomial are subdivided into the regular (eigen- and mixed) zeros and the singular ones. An algorithm for computing regular zeros, based on a decomposition of a given polynomial into a product of primitive polynomials, is suggested. The algorithm is applied to solving systems of nonlinear algebraic equations.

Full text: PDF file (184 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 150:2, 1982–1988

Bibliographic databases:

UDC: 519
Received: 16.05.2007

Citation: V. N. Kublanovskaya, “To solving multiparameter problems of algebra. 10. Computing zeros of a scalar polynomial”, Computational methods and algorithms. Part XX, Zap. Nauchn. Sem. POMI, 346, POMI, St. Petersburg, 2007, 119–130; J. Math. Sci. (N. Y.), 150:2 (2008), 1982–1988

Citation in format AMSBIB
\Bibitem{Kub07}
\by V.~N.~Kublanovskaya
\paper To solving multiparameter problems of algebra.~10.
Computing zeros of a scalar polynomial
\inbook Computational methods and algorithms. Part~XX
\serial Zap. Nauchn. Sem. POMI
\yr 2007
\vol 346
\pages 119--130
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl91}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2469444}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2008
\vol 150
\issue 2
\pages 1982--1988
\crossref{https://doi.org/10.1007/s10958-008-0113-1}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-41149120004}


Linking options:
  • http://mi.mathnet.ru/eng/znsl91
  • http://mi.mathnet.ru/eng/znsl/v346/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. N. Kublanovskaya, “To solving multiparameter problems of algebra. 11. Computing the regular spectrum of a polynomial matrix”, J. Math. Sci. (N. Y.), 150:2 (2008), 1989–1997  mathnet  crossref  mathscinet
    2. “To the memory of V. N. Kyblanovskaya”, J. Math. Sci. (N. Y.), 191:1 (2013), 1–3  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:151
    Full text:53
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019